Jump to content

Heartburn!


erikainorlando
 Share

Recommended Posts

OK...

Yesterday I tried Zoloft for the first time. I only took 10mg...but I did not feel well. I thought it was the heat...but as I feel similiar today I am questioning and suspect...I feel like I will die...buring in my chest...evenmore unwell than usual. Nausiated from the buring in my chest. I looked up the side effects and don't see this as one.. I seem to do very poorly on anti-depressents..

Maybe tomorrow I will not take it and see if this is just a new symptom...any ideas would be greatly apprecited.

Erika :)

Link to comment
Share on other sites

Hi Erika,

Many times when you look at your prescription info or on WebMd.com, rxlist or drugs.com, they won't list all of the side effects. If you 'google' the drug and the side effect, you'll see many more than on those other sites. I typed in 'Zoloft nausea' and it was listed as a side effect numerous places. 'Zoloft chest pain' also brought up plenty of listings, including the statement that having chest pain with Zoloft is a rare and serious side effect. I would contact your prescribing doctor before taking any more....Hope you're feeling better soon!

Cheers,

Jana

Link to comment
Share on other sites

Be careful also, I was on Zoloft and it has been known to cause hypoglycemia and did with me. Disclaimer: I am not a medical doctor, but I am a hypoglycemic, and it worsened it so much that I was having attacks at work.

Link to comment
Share on other sites

Erika,

While chest burning isn't a typical side effect of Zoloft, the SSRI's can really cause almost any type of reaction in someone depending on how sensitive their system is. The SSRI's are also hard medications to get used to too, so maybe you could talk to the doctor about starting at a lower dose. What other anti-depressants have you tried? Have you considered not taking the Zoloft for a couple of days to see if the burning goes away and then returns when you start the medication again? This is what I would do it I were you, and if you've only taken two pills, it is safe to stop for a few days and then start again. Keep us up to date. Sending hugs your way :)

~Broken_Shell :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...